ISSN: 1813-0410

Author : Abd Al- hadi, Samah


ON WEAKLY λ-CONTINUOUS FUNCTIONS IN BITOPOLOGICAL SPACES

Samah Abd Al- hadi; Nada Mohammed Abbas; Azal Jaafer Moosa Meera

journal of kerbala university, Volume 8, Issue 1, Pages 325-327

As a generalization of λ -continuous functions, we introduce and study several properties of weakly λ -continuous functions in Bitopological spaces and we obtain its several characterizations
Keywords and phrases. Bitopological spaces, λ -open sets ,weakly λ -continuous function.